Thyroid UK
89,198 members103,701 posts

Over heating at night

I have recently changed my 'script to a T4/T3 combo. I have been taking 25mcg T4 and 10 mcg T3 before bed and during the day. Since this change I have become over heated during the night.Is this because of the change in meds. and times? I was on T4 only (150mcg.) which I took first thing.

10 Replies
oldestnewest

Personally, I would take mine a.m. before food. T3 does increase your metabolism more quickly than T4 and it may have caused you to be too warm.

I hope you find the combo suits you and makes you feel better. I take my meds T3/NDT before breakfast and have no problems.

Reply

Thanks shaws,I think that I shall follow your advice,I my have more restful sleep but waking up in a sweat spoils it. I must admit,although it's early days I do feel a bit brighter.

Reply

I wake with a cold sweat - due, I believe to blood sugar drops. If I avoid sugars and starches I dont get sweaty.

Reply

Hi issy, ok I'll give up supper.

Thanks for replying.

Reply

If you're overheating at night I would take the T3 at breakfast and lunchtime, rather than at night.

Reply

Thanks Zabby,I think I will.

Reply

How much are you taking in total? It seems a big drop from 150?

Reply

Hi jane,I am now taking just 50mcg T4 along with 20mcg T3. i thought it seems a big drop but was surprised to get anything out of the endo. I only have a 'script for a month and don't see the endo for six months. So I am thinking I should see my GP in a couple of weeks,see if he will up the dose or keep me on the same.

Reply

I would certainly see your GP. There is a conversion chart somewhere on the site re T4 and T3 and I'm sure the equivalent amounts are a long way short of 150mcg. X

Reply

Thanks Jan,I shall look for that. I have made my appointment with my GP,3rd. June is the earliest he can see me,still I should have a track record by them.

Reply

You may also like...